# SDR HAIHEEA9236

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond
- Part number: 407375016101
- Condition: Malfunction
- Location: Fuel Low Light
- Part time: 147 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL LOW LIGHT STAYS ON UNTIL BATTERY SWITCH IS CYCLED.
